# SDR DXTA022520213861

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 0041
- Aircraft time: 3,966 hours, 2,647 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE DETECT FAIL L AMBER CAS: FIRE DETECT FAIL AMBER CAS ILLUMINATED FOR ABOUT 10 SECONDS UPON DESCENT INTO COLUMBUS.// SIGN OFF // UPON INITIAL INSPECTION OF LH ENGINE FIRE LOOP CANNON PLUG TO NOT BE FULLY TIGHTENED DOWN. SUSPECT THE LOOSE CANNON PLUG COUPLED WITH ENGINE VIBRATION WAS CAUSED OF CAS MESSAGE. TIGHTENED CANNON PLUG DOWN & INSPECTED ROUTING OF FIRE LOOP THEN PERFORMED GTC FIRE DETECTION TEST WITH NO FURTHER DEFECTS NOTED. REF CE-680A MM 26-10-00 FOR WORK PERFORMED.
